# SDR DXTA2024121701524

- Difficulty date: December 14, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N655QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605655
- Aircraft time: 15,730 hours, 11,988 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Part number: D45C24
- Part serial: 2584
- Condition: Inoperative
- Location: Stab Position
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, AT FRA, WE SELECTED THE FLAPS TO 0. WITHIN A FEW SECONDS A MASTER CAUTION STAB MISCOMPARE AND HYD PRESS ILLUMINATED. WE RAN THE STAB MISCOMPARE CHECKLIST, WHICH HAD US PULL THE STAB CONTROL CIRCUIT BREAKER. PULLING THE STAB CONTROL CIRCUIT BREAKER EXTINGUISHED THE HYD PRESS LIGHT AS IT SHOULD. THE REST OF THE DIVERTED FLIGHT WAS CONTINUED AT 200 KNOTS AND 10,000FT WITH THE STAB MISCOMPARE MASTER CAUTION ILLUMINATED, WITH NO FURTHER ISSUES. ON POST FLIGHT WE CONFIRMED THE STAB IS IN THE DOWN POSITION WITH THE FLAPS IN THE FULL UP POSITION.   REPLACED THE H-STAB TWO POSITION SWITCH IAW CE-560XL AMM 27-40-00. COMPLETED OPS CHECK WITH NO DEFECTS NOTED.
